# SDR DALA2024012501124

- Difficulty date: January 23, 2024
- Submitted: January 25, 2024
- Operation: Air carrier
- Aircraft: N836DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31947
- Aircraft time: 27,917 hours, 10,891 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: UNKNOWN
- Condition: Damaged
- Location: Bs 767-787
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0168563) AFT CARGO BAY SHIELD FWD OF CARGO DOOR AT STA 767-STA 787+5 DAMAGED. REMOVED AND REPLACED AFT CARGO BAY SHIELD FWD OF CARGO DOOR AT STA 767- STA 787+5 PER B737-900 SRM 51-40-02-0G AND DWG 146A0081.
